# SDR ASOA2013082908933

- Difficulty date: August 24, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,358 hours, 27,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SIDE WALL SEAT TRACK FOUND CORRODED BETWEEN BS 409+16 - 409+80.  R & R SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
